# SDR ARWA20050501

- Difficulty date: May 1, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 88,541 hours, 32,560 cycles
- Engine: Ge CF66D
- Engine time: 62,977 hours, 23,040 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 595019442352
- Part serial: 15614
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START NR 1 ENGINE IGNITION -A- INOPERATIVE; TRANSFER TO DMI NR 19182 AS PER MEL 74-1-1 CATEGORY-C.  REMOVED AND REPLACED NR 1 ENGINE -A- IGNITOR IN ACCORDANCE WITH M/M 74-20-02; OPERATIONAL CHECK NORMAL.
